# SDR RRXA003206

- Difficulty date: September 25, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE UPPER SURFACE LONGERON ON THE LEFT W/W LONGERON 24 AT STA 879-890, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
